Ramsey-type results for geometric graphs, II

Karolyi, G, Pach, J, Toth, G and Valtr, P (1998) Ramsey-type results for geometric graphs, II. Discrete & Computational Geometry, 20 3: 375-388. doi:10.1007/PL00009391

Author Karolyi, G
Pach, J
Toth, G
Valtr, P
Title Ramsey-type results for geometric graphs, II
Journal name Discrete & Computational Geometry   Check publisher's open access policy
ISSN 0179-5376
Publication date 1998-10
Sub-type Article (original research)
DOI 10.1007/PL00009391
Volume 20
Issue 3
Start page 375
End page 388
Total pages 14
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 19:30:49 EST by System User